An optimization model for antibiotic use

Massad, E; Burattini, MN; Coutinho, FAB; (2008) An optimization model for antibiotic use. Applied mathematics and computation, 201 (1-2). pp. 161-167. ISSN 0096-3003 http://researchonline.lshtm.ac.uk/id/eprint/3515878

Permanent Identifier

Use this permanent URL when citing or linking to this resource.

http://researchonline.lshtm.ac.uk/id/eprint/3515878

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Google Scholar